Jelenlegi hely

Statisztika

Bérczes Attila Jenő

Open Access publikációk letöltési adatai a DE intézményi repozitóriumából
Dátum: -
OA publikációk száma a DEA-ban: 22

Összes letöltés a DEA-ból: 1613

OrszágLetöltések
Egyesült Államok (US)1126
Kína (CN)89
Németország (DE)72
Magyarország (HU)42
India (IN)18
Thaiföld (TH)15
Japán (JP)13
Törökország (TR)13
Dél-Afrika (ZA)12
Franciaország (FR)11
Írország (IE)11
Egyesült Királyság (GB)10
Oroszország (RU)8
Kanada (CA)7
Chile (CL)7
Csehország (CZ)7
Hollandia (NL)6
Algéria (DZ)5
Litvánia (LT)5
Svédország (SE)5
Ukrajna (UA)5
Belgium (BE)4
Finnország (FI)3
Kenya (KE)3
Vietnám (VN)3
Albánia (AL)2
Ausztria (AT)2
Brazília (BR)2
Egyiptom (EG)2
Görögország (GR)2
Indonézia (ID)2
Izrael (IL)2
Malajzia (MY)2
Portugália (PT)2
Szingapur (SG)2
Szenegál (SN)2
Ausztrália (AU)1
Banglades (BD)1
Kolumbia (CO)1
Dánia (DK)1
Spanyolország (ES)1
Hong Kong SAR (Kínai Népköztársaság) (HK)1
Horvátország (HR)1
Olaszország (IT)1
Jordánia (JO)1
Fülöp-szigetek (PH)1
Pakisztán (PK)1
Lengyelország (PL)1
Románia (RO)1
Ruanda (RW)1
Szaud-Arábia (SA)1
Üzbegisztán (UZ)1
n.a.75
Megjelenés Publikáció Fájlletöltések
2021Bérczes, A., Le, M., Pink, I., Soydan, G.: A note on the ternary Diophantine equation x^2-y^{2m}=z^n.
An. St. Univ. Ovidius Constanta, Ser. Mat. 29 (2), 93-105, 2021.
Folyóirat-mutatók:
Q3 Analysis
Q3 Applied Mathematics
kiadói változat: 3
2016Bérczes, A., Luca, F., Pink, I., Ziegler, V.: Finiteness results for Diophantine triples with repdigit values.
Acta Arith. 172 (2), 133-148, 2016.
Folyóirat-mutatók:
Q2 Algebra and Number Theory
pre-print: 67
2016Bérczes, A., Dujella, A., Hajdu, L., Tengely, S.: Finiteness results for F-Diophantine sets.
Monatsh. Math. 180 (3), 469-484, 2016.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous)
pre-print: 61
2016Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the Diophantine equation 1+x^a+z^b=y^n.
J. Comb. Number Theory. 8 (2), 145-154, 2016.
pre-print: 73
2016Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the equation 1^k+2^k+...+x^k=y^n for fixed x.
J. Number Theory. 163 43-60, 2016.
Folyóirat-mutatók:
Q1 Algebra and Number Theory
pre-print: 81
2015Bérczes, A.: Effective results for division points on curves in Gm^2.
J. Théor. Nombres Bordeaux. 27 (2), 405-437, 2015.
Folyóirat-mutatók:
Q3 Algebra and Number Theory
Kiadói változat: 80
2015Bérczes, A.: Effective results for unit points on curves over finitely generated domains.
Math. Proc. Camb. Philos. Soc. 158 (02), 331-353, 2015.
Folyóirat-mutatók:
Q1 Mathematics (miscellaneous)
pre-print: 106
2014Bérczes, A., Hajdu, L., Hirata-Kohno, N., Kovács, T., Pethő, A.: A key exchange protocol based on Diophantine equations and S-integers.
JSIAM Letters. 6 (0), 85-88, 2014.
kiadói változat: 95
2014Bérczes, A., Evertse, J., Győry, K.: Effective results for Diophantine equations over finitely generated domains.
Acta Arith. 163 (1), 71-100, 2014.
Folyóirat-mutatók:
Q2 Algebra and Number Theory
Kiadói változat: 82
2014Bérczes, A., Ziegler, V.: On simultaneous palindromes.
J. Comb. Number Theory. 6 (1), 37-49, 2014.
pre-print: 22
2014Bérczes, A., Pethő, A.: On the sumset of binary recurrence sequences.
Publ. Math. Debr. 84 (1-2), 279-290, 2014.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous)
pre-print: 114
2014Bérczes, A., Dujella, A., Hajdu, L.: Some Diophantine properties of the sequence of S-units.
J. Number Theory. 138 48-68, 2014.
Folyóirat-mutatók:
Q1 Algebra and Number Theory
pre-print: 88
2013Bérczes, A., Evertse, J., Győry, K.: Effective results for hyper- and superelliptic equations over number fields.
Publ. Math. Debr. 82 (3-4), 727-756, 2013.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous)
pre-print: 66
2013Bérczes, A., Evertse, J., Győry, K.: Multiply monogenic orders.
Ann. Scuola Norm. Super. Pisa-Cl. 12 (2), 467-497, 2013.
Folyóirat-mutatók:
D1 Mathematics (miscellaneous)
D1 Theoretical Computer Science
pre-print: 38
2013Bérczes, A., Ziegler, V.: On geometric progressions on Pell equations and Lucas sequences.
Glas. Mat. 48 (1), 1-22, 2013.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 71
2012Bérczes, A., Luca, F.: On the largest prime factor of numerators of Bernoulli numbers.
Indag. Math.-New Ser. 23 (1-2), 128-134, 2012.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 95
2011Bérczes, A., Dujella, A., Hajdu, L., Luca, F.: On the size of sets whose elements have perfect power n-shifted products.
Publ. Math.-Debr. 79 (3/4), 325-339, 2011.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 80
2011Bérczes, A., Luca, F.: On the sum of digits of numerators of Bernoulli numbers.
Can. Math. Bul.-Bul. Can. Math. 56 (4), 723-728, 2011.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 87
2009Bérczes, A., Járási, I.: An application of index forms in cryptography.
Period. Math. Hung. 58 (1), 35-45, 2009.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 111
2004Bérczes, A., Ködmön, J., Pethő, A.: A one-way function based on norm form equations.
Period. Math. Hung. 49 (1), 1-13, 2004.
Folyóirat-mutatók:
Q4 Mathematics (miscellaneous)
pre-print: 120
2004Bérczes, A., Pethő, A.: On norm form equations with solutions forming arithmetic progressions.
Publ. Math. Debrecen. 65 281-290, 2004.
Folyóirat-mutatók:
Q2 Mathematics (miscellaneous)
pre-print: 22
2003Bérczes, A., Ködmön, J.: Methods for the calculation of values of a norm form.
Publ. Math. Debrecen. 63 751-768, 2003.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 51